# SDR 99ZZZX748

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N961SA
- Make and model: Robsin R44
- Aircraft serial: 0266
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Wire
- Part number: A0773
- Condition: Chafed
- Location: Cockpit
- Part time: 402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER 'POPPED' AND WOULD NOT RESET.  FOUND DIRECTIONAL GYRO WIRING CHAFED ON THE UPPER CONSOLE ASSEMBLY.  REPAIRED WIRING AND RE-TIED BUNDLE TO CLEAR THE STRUCTURE.
